Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 79, NWS Louisville, KY

May 3, 2011Nicholas County, Robertson County, Kentucky

NWS Louisville, KY issued this river flood warning at May 3, 2011, 3:42 PM EDT for Nicholas County, Robertson County, Kentucky. It took effect at May 3, 2011, 7:25 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 3, 2011, 3:42 PM EDT (19:42 UTC)
In effect from
May 3, 2011, 7:25 PM EDT
Expired
May 4, 2011, 11:02 AM EDT
In force
16 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Nicholas County, KY, Robertson County, KY

The radar

The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Licking River at Blue Licks Spring (BLSK2). The gauge peaked at 25.45 ft at May 3, 2011, 11:00 PM EDT.

actionminormoderate1020304005/0305/0405/05
Action stage
23 ft
Minor stage
25 ft
Moderate stage
42 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WGUS43 KLMK 031942
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
342 PM EDT TUE MAY 3 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  LICKING RIVER AT BLUE LICKS SPRING

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...NICHOLAS...ROBERTSON.

.HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THIS EVENING.

&&

KYC181-201-040742-
/O.NEW.KLMK.FL.W.0079.110503T2325Z-110506T0200Z/
/BLSK2.1.ER.110503T2325Z.110504T1800Z.110505T2000Z.NO/
342 PM EDT TUE MAY 3 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LICKING RIVER AT BLUE LICKS SPRING.
* FROM THIS EVENING TO THURSDAY EVENING.
* AT  3:00 PM TUESDAY THE STAGE WAS 24.2 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 28.5 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.2  
  FEET ON SEP 25 2006.

$$
SZAPPANOS
2 follow-up statements
668 
WGUS83 KLMK 040215
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1015 PM EDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  LICKING RIVER AT BLUE LICKS SPRING 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...NICHOLAS...ROBERTSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING.

&&

KYC181-201-041415-
/O.EXT.KLMK.FL.W.0079.000000T0000Z-110505T2000Z/
/BLSK2.1.ER.110503T2311Z.110504T1800Z.110505T1400Z.NO/
1015 PM EDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE LICKING RIVER AT BLUE LICKS SPRING.
* AT 10:00 PM TUESDAY THE STAGE WAS 25.3 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.8 FEET BY 
  WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...CROPLAND FLOODING BEGINS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.0  
  FEET ON FEB 5 1997.

$$
SZAPPANOS
081 
WGUS83 KLMK 041502
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1102 AM EDT WED MAY 4 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  LICKING RIVER AT BLUE LICKS SPRING
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...NICHOLAS...ROBERTSON.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

NO FURTHER STATEMENTS WILL BE ISSUED AT THIS TIME.

&&

KYC181-201-041532-
/O.CAN.KLMK.FL.W.0079.000000T0000Z-110505T2000Z/
/BLSK2.1.ER.110503T2311Z.110504T0330Z.110504T0645Z.NO/
1102 AM EDT WED MAY 4 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LICKING RIVER AT BLUE LICKS SPRING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* FELL BELOW FLOOD STAGE AT 2:45 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.7 FEET BY THURSDAY
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 3, 3:13 PM EDT, 29 minutes earlier.

Area forecast discussion, May 3, 3:13 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT TUE MAY 3 2011

.SHORT TERM (TONIGHT AND WEDNESDAY)...

RAIN HAS ALL BUT EXITED A FEW OF THE LAKE CUMBERLAND REGION COUNTIES
AS POSITIVE TILT FULL LATITUDE TROUGH CONTINUES TO MAKE ITS PUSH
EASTWARD. A LOOK AT THE VISIBLE SATELLITE IMAGERY SHOWS CLEARING TO
THE WEST HOWEVER SCATTERED TO BROKEN CU HAVE DEVELOPED BEHIND THE
CLEARING WITH PLENTY OF LOW LEVEL MOISTURE AND SURFACE HEATING.
BASED ON HI RES MODELS AND THE GROWTH EVIDENT ON SATELLITE IMAGERY
EXPECT WE COULD HAVE SHOWERS POPPING UP BY 4 PM EDT. MOST LIKELY
LOCATIONS FOR THIS TO OCCUR THIS AFTERNOON/EARLY EVENING WILL BE
ALONG AND WEST OF THE I 65 CORRIDOR. MODELS ALSO INDICATE LIFT BELOW
H7 IN THE FORM OF SHORTWAVE ENERGY ROTATING AROUND THE UPPER LOW
ADDING CONFIDENCE THAT SHOWERS WILL BE ABLE TO POP UP. HAVE ISOLATED
COVERAGE IN THE FORECAST HOWEVER WOULD NOT BE SURPRISED TO SEE
SCATTERED COVERAGE AT SOME POINT THIS EVENING/OVERNIGHT.

KEEPING ISOLATED RAIN SHOWERS IN THE FORECAST OVERNIGHT...MAINLY
EAST OF THE I 65 CORRIDOR WITH PARTLY TO MOSTLY CLOUDY SKIES.
SURFACE WINDS SHOULD BACK TO A MORE WESTERLY/SOUTHWESTERLY DIRECTION
THROUGH THE OVERNIGHT WITH WINDS GOING CALM IN SHELTERED VALLEYS.
SHOULD ENOUGH CLEARING OCCUR OVERNIGHT...WE MAY HAVE TO WORRY ABOUT
FOG. MOST LIKELY SCENARIO FOR FOG SETUP SHOULD BE IN THE BOWLING
GREEN REGION WHERE LESS DEEP MOISTURE IS EXPECTED AND MORE CLEARING
WILL BE ALLOWED. SURFACE WINDS SHOULD GO CALM TO NEARLY CALM BEFORE
PICKING UP AGAIN AROUND DAWN. LOWS TONIGHT SHOULD DROP INTO THE
UPPER 30S TO AROUND 40S DEGREES WITH THE COOLEST TEMPERATURES WEST
OF I 65 IN THE SHELTERED VALLEYS. COULD WE SEE SOME PATCHY FROST BY
DAWN? AT THIS POINT FEEL FOG IS MORE LIKELY AS SO MUCH SURFACE
MOISTURE IS AROUND DUE TO RECENT HEAVY RAIN. DEW POINTS MAY RUN A
BIT HIGHER THAN FORECAST LIMITING FROST POTENTIAL AND INCREASING FOG
POTENTIAL SO WILL NOT MENTION IN FORECAST ATTM.

BY WEDNESDAY MORNING HIGHLY AMPLIFIED TROUGH AXIS WILL BE MOVING
JUST EAST OF THE AREA WITH SHORTWAVE ENERGY CONTINUING TO ROTATE
THROUGH THE FLOW. THIS WILL ALLOW FOR ISOLATED SHOWERS MAINLY
CONFINED TO THE BLUEGRASS REGION SOUTHWARD TOWARD LAKE CUMBERLAND.
OTHERWISE...GRADUAL CLEARING SHOULD COMMENCE FROM WEST TO EAST
ACROSS MUCH OF THE CWA WITH HIGH TEMPERATURES WARMING BACK TO THE
UPPER 50S AND LOWER 60S.

.LONG TERM (WEDNESDAY NIGHT - TUESDAY)...

FINALLY A PATTERN CHANGE IS UPON US. THOUGH WE HAVE SMALL CHANCES
FOR PRECIP THROUGH SUNDAY...RIDGING IS ON THE WAY FOR THE NEXT WORK
WEEK.

WEDNESDAY NIGHT-FRIDAY NIGHT...

FROM WED NIGHT AND THRS...HIGH PRESSURE WILL BE CENTERED OVERHEAD
AND SLIDE OFF TO THE EAST ALLOWING FOR DRY CONDITIONS. BECAUSE OF
THE CALM WINDS AND CLEAR SKIES...TEMPERATURES WILL BE ABLE TO DROP
INTO THE UPPER 30S. IN SHELTERED LOCATIONS ACROSS THE
BLUEGRASS...THE MID TO LOWER 30S CAN NOT BE RULED OUT. THINK THAT
THIS COULD CAUSE PATCHY FOG OR FROST. THE GROUND IS SO WET THOUGH
THAT DEWPOINTS MAY STAY UP SO WOULD THINK THAT FOG WOULD BE THE MORE
REALISTIC RESULT. MAY LEAVE OUT OF THE GRIDS FOR NOW BUT BE PREPARED
TO PROTECT SENSITIVE PLANTS FROM WED NIGHT-THRS MORN LOWS. WITH THE
HIGH SLIDING EAST...WINDS WILL VEER AROUND TO THE SOUTH AND HELP US
WARM UP INTO THE 60S ON THRS...CLOSE TO 70 IN THE SOUTH AND IN URBAN
AREAS.

WITH NW FLOW ALOFT THOUGH...A CLIPPER TYPE SYSTEM WILL DROP ACROSS
THE MIDWEST AND DRAG A COLD FRONT ACROSS MAINLY OUR NORTH HALF OF
THE CWA THRS NIGHT INTO FRIDAY. A FEW STORMS MAY BE POSSIBLE WITH
THE COLD TEMPS ALOFT/DECENT LAPSE RATES BUT THINK MORE SHOWERY
ACTIVITY WILL RESULT. HAVE LOW CHC POPS OVER THE NORTH AND SLIGHT
CHC POPS OVER THE SOUTH (THINKING LOCATIONS NEAR THE TN BORDER COULD
ESCAPE ANY PRECIP). THE FRONT WILL QUICKLY TRAVERSE FROM WEST TO
EAST DURING THE DAY ON FRIDAY...SO THE AFTERNOON SHOULD GREATLY
IMPROVE FROM THE MORNING DREARY CONDITIONS. LATE AFTERNOON
CONDITIONS SHOULD START TO CLEAR FROM W TO E...AND TEMPS COULD
REBOUND INTO THE MID 60S NE TO AROUND 70 ELSEWHERE. FRIDAY NIGHT
WILL BE DRY WITH A QUICK TRANSITION TO SW WINDS AHEAD OF THE NEXT
APPROACHING SYSTEM.

SATURDAY-SUNDAY...

THERE IS A BIT OF DISCREPANCY BETWEEN THE MODELS AND FROM RUN TO RUN
FOR THE NEXT CLIPPER-TYPE SYSTEM. THIS WILL AGAIN BE DROPPING SE
ACROSS THE MIDWEST EMBEDDED IN THE NW FLOW ALOFT. GFS IS THE MOST
INCONSISTENT WITH WHERE PRECIP WILL OCCUR ALONG THE COLD FRONT...BUT
THE EURO AND GFS ENSEMBLES OVER THE PAST SEVERAL RUNS SHOW THE COLD
FRONT OF THIS SYSTEM DROPPING THROUGH OUR AREA SATURDAY AFTERNOON
WITH SHOWERS AND STORMS ALONG IT...WITH THE CANADIAN IN AGREEMENT.
THE OPS GFS HAS STRENGTHENED THE SERN CONUS HIGH AND PUSHES THAT
FURTHER WEST AND NORTH...HENCE THE MORE NORTHERN TRACK OF THE PRECIP
FIELD. REGARDLESS...IT WILL BE WARM ON SATURDAY WITH TEMPS IN THE
MID 70S...BUT UNSURE ON PRECIP CHANCES AT THIS TIME. WILL KEEP POPS
IN THE FORECAST WITH LOW CHC N...SLIGHT CHC CENTRAL...AND DRY SOUTH.
THE OPS GFS DOES EVENTUALLY DRAG THE COLD FRONT THROUGH OUR NRN CWA
SAT NIGHT...SO FEEL MORE CONFIDENT ABOUT SAT NIGHT CONVECTION. BY
SUNDAY ANY FRONTAL ACTIVITY SHOULD PUSH OUT TO THE EAST AND WE
SHOULD WARM UP ON THE BACK SIDE AS RIDGING BEGINS TO DEVELOP OVER
THE MID-MS VALLEY. TEMPS COULD BE EVEN WARMER ON SUNDAY IF CLOUDS
EXIT OUT QUICK ENOUGH.

MONDAY-TUESDAY...

ALL THE MODELS SHOW A STRENGTHENING RIDGE ACROSS THE EASTERN CONUS
EARLY NEXT WEEK WHICH IS SUCH A GOOD SIGN CONSIDERING...FOR EXAMPLE
LOUISVILLE HAS RECEIVED AROUND 30 INCHES OF RAIN SO FAR THIS
YEAR...WHICH IS ON PACE TO BE THE WETTEST YEAR (2004). AND NOT TO
SAY IT WILL SINCE ALOT CAN CHANGE THRU THE REST OF THE YEAR. HOWEVER
THIS RIDGE IS MOST WELCOME AND OTHER THAN A GLANCING PRECIP BLOW
OVER THE NRN CWA MONDAY (LEFT OUT OF GRIDS FOR NOW)...WE SHOULD
REMAIN DRY FOR MON-TUES AND WARM UP INTO THE LOW TO MID 80S
(POSSIBLY HIGHER IF THIS TREND CONTINUES).

&&

.AVIATION (18Z TAF ISSUANCE)...

RAIN HAS CLEARED BWG/SDF AND WILL CLEAR LEX BY 130 PM EDT. TAKING A
LOOK AT THE VISIBLE SATELLITE IMAGE...EXPECT LOW MVFR CEILINGS TO
HANG IN AT BWG UNTIL AROUND 330 PM EDT AND UNTIL 430 PM EDT AT SDF.
FROM THERE WILL HAVE HAVE TO DEAL WITH CU AND STRATOCU THAT HAVE
BUILT BACK IN BEHIND THE CLEARING. WILL ALSO HAVE TO WATCH FOR A FEW
SHOWERS AT SDF THIS EVENING AS A MID LEVEL WAVE OF ENERGY MOVES
THROUGH. SURFACE WINDS ARE EXPECTED TO BACK TOWARD A MORE WESTERLY
DIRECTION THROUGH THE AFTERNOON AND EVENING...CALMING OVERNIGHT.
HAVE LOW CONFIDENCE IN WHETHER OR NOT SOME VISIBILITY RESTRICTIONS
WILL EXIST OVERNIGHT WITH SOMEWHAT CLEARING SKIES AND CALM WINDS.
WILL LEAVE THIS OUT OF THE TAFS FOR NOW HOWEVER WILL HAVE TO MONITOR
POTENTIAL.

LEX SHOULD EXPECT CLEARING OF LOW MVFR CEILINGS AROUND 7 PM EDT THIS
EVENING WITH A POSSIBLE IFR CEILING FOR AN HOUR OR TWO THIS
AFTERNOON. OTHERWISE VFR CONDITIONS SHOULD PREVAIL FOR MOST OF THE
EVENING. AFTER MIDNIGHT...MODEL GUIDANCE SUGGESTS VISIBILITIES
DROPPING HOWEVER AM NOT CONFIDENT ENOUGH TO FORECAST ANYTHING BELOW
6SM AT THIS TIME.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........BJS
LONG TERM.........AL
AVIATION..........BJS
Hazardous weather outlook, May 3, 3:26 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT TUE MAY 3 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-041930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
326 PM EDT TUE MAY 3 2011 /226 PM CDT TUE MAY 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MANY RIVERS WILL REMAIN IN FLOOD FOR THIS AFTERNOON AND TONIGHT. SEE
WEATHER.GOV/LOUISVILLE FOR THE LATEST RIVER FORECASTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

EXPECT RISES ACROSS AREA RIVERS AND POSSIBLE ADDITIONAL FLOODING
THROUGH THE REST OF THIS WEEK.

TWO MORE STORM SYSTEMS WILL APPROACH THE REGION THURSDAY NIGHT AND
AGAIN LATE SATURDAY. BOTH SYSTEM MAY PRODUCE THUNDERSTORMS WITH CLOUD
TO GROUND LIGHTNING...MAINLY ACROSS SOUTH-CENTRAL INDIANA AND
NORTH-CENTRAL KENTUCKY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

BJS/AL

In the hours before

Local storm report, May 3, 12:14 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1214 PM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     FLOOD            FRANKFORT               38.19N  84.87W
05/03/2011                   FRANKLIN           KY   EMERGENCY MNGR

            MULTIPLE ROADS WERE CLOSED DUE TO FLOODING INCLUDING
            BIG EDDY RD AT 420 AND THE ENTRANCES TO TWO CREEKS
            SUBDIVISION. ALSO OLD LAWRENCEBURG RD FROM TODD ST TO
            THE EAST WEST CONNECTOR WAS CLOSED DUE TO A MUD SLIDE.

&&

EVENT NUMBER LMK1100716

EER
Local storm report, May 3, 12:26 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 PM EDT TUE MAY 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     FLOOD            CAMPBELLSVILLE          37.35N  85.35W
05/03/2011                   TAYLOR             KY   EMERGENCY MNGR

            SEVERAL ROADS IN TOWN IMPASSABLE DUE TO FLOODING.

&&

EVENT NUMBER LMK1100717

AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:06 PM EDTSpecial Weather StatementLMKBourbon24 min
May 2, 8:13 PM EDTSpecial Weather StatementLMKEdmonson, Warren32 min
May 3, 1:39 AM EDTAreal Flood WarningLMKBullitt, Butler, Grayson, Hardin, Henry, Jefferson and 1 more15 hr
May 3, 6:01 AM EDTAreal Flood AdvisoryLMKFranklin, Harrison, Nelson, Scott, Shelby, Spencer3 hr
May 3, 7:55 AM EDTAreal Flood WarningLMKEdmonson, Hart, Larue, Nelson, Washington33 hr
May 3, 8:57 AM EDTAreal Flood WarningLMKFranklin, Harrison, Nelson, Scott, Shelby, Spencer9 hr
May 3, 8:58 AM EDTAreal Flood WarningLMKAnderson, Bourbon, Boyle, Fayette, Green, Jessamine and 6 more9 hr
May 3, 9:33 AM EDTRiver Flood WarningLMKWarren32 hr
May 3, 9:33 AM EDTRiver Flood WarningLMKEdmonson3 days
May 3, 10:02 AM EDTRiver Flood WarningLMKBullitt12 hr
May 3, 10:13 AM EDTRiver Flood WarningLMKBourbon27 hr
May 3, 4:35 PM EDTAreal Flood WarningLMKBullitt, Butler, Franklin, Grayson, Hardin, Harrison and 4 more24 hr
May 3, 4:43 PM EDTAreal Flood WarningLMKBreckinridge, Hancock, Meade, Ohio24 hr
May 3, 4:43 PM EDTAreal Flood WarningLMKAnderson, Bourbon, Boyle, Fayette, Green, Jessamine and 4 more24 hr

Nearby

River Flood Warnings in Kentucky, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.